Fulltext PDF

Research Article
Mathematical Modelling of Thin Layer Drying of Salak

Report a Citation

Ong, S.P. and C.L. Law,, 2009. Mathematical modelling of thin layer drying of salak.. J. Applied Sci., 9: 3048-3054.

DOI: 10.3923/jas.2009.3048.3054

URL: https://scialert.net/abstract/?doi=jas.2009.3048.3054
If you have cited the above article in your published manuscript? Please provide complete citation report of your article.
Citation   Report 
Title of manuscript:
Source of manuscript:

Security Question:

What color is the sky?

In case your published manuscript has no DOI, then you should send copy of published article via e-mail to support@scialert.com
Related Articles in ASCI
Similar Articles in this Journal
Search in Google Scholar
View Citation
Report Citation

©  2018 Science Alert. All Rights Reserved
Fulltext PDF
References Abstract